# SDR IPXA2024081766310

- Difficulty date: July 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,219 hours, 22,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 111U31022
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT - CORROSION - SKIN, MAIN DECK CARGO COMPARTMENT UNDER FLOOR, STA 1040 + 12", S-27C (REPAIR). ACCOMPLISH REPAIR PER EO-91079-REQ1 AND EGAT EI F2024A57M-1845, REV. 0 AND 1.  REVIEWED
